Disjunctive total domination in some tree networks
Articles > Article · 2021
Authors: Vecdi AYTAÇ, Tufan Turacı
Malaya Journal of Matematik, International, 2021, vol 9, pp 194-205
DOI: 10.26637/mjm904/003
Summary
Networking has been an essential field of multidisciplinary study, including computational theory, mathematics, social sciences, computer science, and other theoretical and applied sciences. The vulnerability determines the network's resistance to interruption of information flow after the breakdown of particular stations or transmission connections. Recently, a new vulnerability parameter namely the disjunctive total domination number has been defined by Henning and Naicker [14]. This measure finds the critical vertices with an important position in the graph. In this context, we consider and compute exact formulae for the disjunctive total domination number in some tree networks.